# SDR CALA2022022200473

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737*
- Aircraft serial: 28765
- Aircraft time: 74,827 hours, 26,427 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector Loop
- Part number: 897001
- Condition: None
- Location: Den
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ENGINE OVRHEAT FAULT LIGHT ILLUMINATED IN NMBR2 ENGINE POSITION B FOUND FIRE DETECTION HARNESS B FRAYED AND CONNECTOR BAD. ADD EMP:U381138,U377504 FOUND HARNESS FRAYED AND COVERED WITH CARGO TAPE ALONG WITH CONNECTOR BAD. REMOVED AND REPLACED ENGINE #2 FIRE DETECTOR HARNESS B, OPS CK GOOD. ADD EMP:U377504,U381138
